MathSciNet Relay Station
MathSciNet bibliographic data
MR55 (1,10a) 30.0X
Walsh, J. L. On interpolation by functions analytic and bounded in a given region. Trans. Amer. Math. Soc. 46, (1939). 46–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement